# SDR AMTA200800038

- Difficulty date: January 25, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N310TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28243
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080406
- Part serial: RTA13842
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WXR FAIL MESSAGE SHOWED ON TRACK OFF ROLL AND CLIMB, WENT OUT AT 26,000 FT.  T/S IAW FIM 34-43-410400-801.NO FAULT NOTED.  REMOVED AND REPLACED WEATHER RADAR RECEIVER/TRANSCEIVER IAW AMM 34-43-410400-801.  OPS CHECK NORMAL ON GROUND.  (K)
